We study the geometry of the fibration in invariant tori of a Hamiltonian system which is integrable in Bogoyavlenskij’s “broad sense”—a generalization of the standard cases of Liouville and non-commutative integrability. We show that the structure of such a fibration generalizes that of the standard cases. Firstly, the base manifold has a Poisson structure. Secondly, there is a natural way of arranging the invariant tori which generates a second foliation of the phase space; however, such a foliation is not just the polar to the invariant tori. Finally, under suitable conditions, there is a notion of an “action manifold” with an affine structure. We also study the analogous of the problem of the existence of “global action-angle coordinates” for these systems.
|Titolo:||Geometric structure of "broadly integrable" Hamiltonian systems|
|Data di pubblicazione:||2002|
|Citazione:||Geometric structure of "broadly integrable" Hamiltonian systems / Fassò, Francesco; Giacobbe, Andrea. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - 44(2002), pp. 156-170.|
|Appare nelle tipologie:||1.1 Articolo in rivista|